Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 17, Number 83

All articles in this issue are freely accessible.

Fourth-order finite difference analogues of the Dirichlet problem for Poisson’s equation in three and four dimensions
James H. Bramble.
Math. Comp. 17 (1963), 217-222
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0160338
Experiments on the lattice problem of Gauss
H. B. Keller and J. R. Swenson.
Math. Comp. 17 (1963), 223-230
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0166168
On the best fit to experimental data curves using homogeneous two-parameter functions
R. W. Preisendorfer and B. W. Roos.
Math. Comp. 17 (1963), 231-236
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0159410
Abscissas and weight coefficients for Lobatto quadrature
H. H. Michels.
Math. Comp. 17 (1963), 237-244
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0158540
Tables for the evaluation of $∫_{0}^{∞} x^{𝛽}e^{-x}f(x)dx$ by Gauss-Laguerre quadrature
P. Concus, D. Cassatt, G. Jaehnig and E. Melby.
Math. Comp. 17 (1963), 245-256
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0158534
On the Cauchy problem for the one-dimensional heat equation
F. Ginsberg.
Math. Comp. 17 (1963), 257-269
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0162064
Evaluation of the remainder term in approximation formulas by Benstein polynomials
D. D. Stancu.
Math. Comp. 17 (1963), 270-278
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0179524
Alternating direction iteration methods for $n$ space variables
J. Douglas, R. B. Kellogg and R. S. Varga.
Math. Comp. 17 (1963), 279-282
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0160332
Generation of permutations by adjacent transposition
Selmer M. Johnson.
Math. Comp. 17 (1963), 282-285
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0159764
Determinants by means of solutions of linear equations.n63
R. W. Preisendorfer, B. W. Roos and W. C. Sangren.
Math. Comp. 17 (1963), 285-289
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0158525
Coefficients in quadrature formulas
A. H. Stroud.
Math. Comp. 17 (1963), 289-291
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0159421
A partition problem
M. H. McAndrew.
Math. Comp. 17 (1963), 291-295
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0164903
Approximations to Kelvin functions
F. D. Burgoyne.
Math. Comp. 17 (1963), 295-298
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0159416
Quadrature formulas over infinite intervals in terms of differences
F. D. Burgoyne.
Math. Comp. 17 (1963), 298-301
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0158537
Reviews and Descriptions of Tables and Books
Math. Comp. 17 (1963), 302-332
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Table Errata
Math. Comp. 17 (1963), 333-335
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Corrigenda
Math. Comp. 17 (1963), 335-335
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
American Mathematical Society